# SDR SWAA2021091314261

- Difficulty date: September 2, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94836
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H GUSSET FOUND TO BE CRACKED AT BS500D STR19L WL190 / [01] REMOVED GUSSET AT BS 500D STR 19L WL 190. IAW. SRM 51-40-02; [02] EVALUATED DAMAGE ON GUSSET LOCATED AT B/S 500D STR 19L WL 190 AND NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM MUST BE REPLACED IAW SRM 51 -10-02 PARAGRAPH 9; [03] LOCATED AND DRILLED NEW GUSSET AT B/S 500D STR 19L WL 190 P/N 143A9483-6 LOT# 1460592-1 IAW SRM 51-40-05 AND DWG 143A7902 REV:B; [04] OK TO INSTALL; [05] VERIFIED ITEMS 2 AND 3 CORRECTIVE ACTIONS. OK TO INSTALL.; [06] INSTALLED NEW GUSSET AT B/S 500D STR 19L WL 190 P/N 143A9483-6 IAW SRM 51-40-02 AND DWG 143A7902 REV:B; [07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.; [08] VERIFIED ALL ITEMS COMPLETE.
